# SDR IPXA2019071144318

- Difficulty date: June 20, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70543
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT SIDE SKIN DENT AND GOUGED AT STA 330 REQUIRES PERMANENT REPAIR. REPAIRED DENTED & GOUGED LT FUSELAGE SKIN AT STA. 330 ABOVE Z=-2.900 IAW EA 011-5330-01-A7835 REV. IR AND EO MD11-5330-73199-A. (MAJOR)
